TB-500 is a synthetic fraction of the protein thymosin beta-4, which is present in virtually all human and animal cells. Thymosin beta-4 is a very large molecule. In fact, it is so large that it cannot fit entirely into the receptor. Different sections of the molecule have different activities. TB-500 is the part of thymosin beta-4 hormone which promotes the most useful effects (overall healing, repair, new blood and muscle cells). For medical applications it is more practical to use the TB-500 instead of the entire Thymosin Beta-4 protein.
That's how someone was telling me to run it and I regret no posting earlier but as far as now. My body has no signs of gyno and estrogen , and for pct I was thinking clomid for pct or nolvadex but not sure
But as far as me now I have test prop left 150mg I have 40 ml left and I hve masteron prop 40 ml also. And I'm just comming off anavar and primobolan and I was thinking of backing that stack with the mast/test and running it for 10 weeks ? But as far as a pct or anything should I run that since I about to finish vAr and primo ? And I mean I guess I might have wasted but with the results I got from it in 8 weeks wasn't to bad the cuts And tightening of the skin and abdomen area also came out nice for a low cardio and Abb work out ..
But what would be best to finish off the stuff I got ?
As I understand it, the idea behind a cruise is to get along with as little as possible and keep things from fading away. On my cruises, I drop down to about 100mg test & 100mg tren. Akin to my HRT dose. If I didn't require it, I'd prefer to go lower. I can run about 6 or 7 weeks before the losses start to be really apparent. So, for me, the cruise needs to be closer to 4 or 5 weeks. That said, even if you are on a cruise, it is not like being off as far as a full systemic recovery is concerned. There will still be shutdown, but other stresses on your system will certainly decrease and you will definitely feel better in general. If you are cruising and injecting every 10 days, I'd recommend test enan instead